Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

what is this?

so I started using Mireana (IUD) over a year ago. I got the little bit of cramping and 2 periods and I have been feeling fine ever since. Than in the last few days I have been wiping and gotten a BROWN yucky discharge (like old blood). It's not just when I wipe tho either, it's also in my panties. Could the Mireana be causing this, or is it just a period?? I know your not Doctors to diagnose this so yes I have made a gynocologist app. but would like some help as to what this maybe is. THANK YOU!

Answer Question
 
Anonymous

Asked by Anonymous at 10:59 AM on Apr. 25, 2009 in Just for Fun

Answers (3)
  • Well, that happens to me occasionally also. However, I haven't had a period at all, just some spotting here and there. I think it's totally normal.
    BridgetC140

    Answer by BridgetC140 at 11:06 AM on Apr. 25, 2009

  • I'm that way too. I consider it my periods and that's it.

    It's good that you have an appointment, but I wouldn't worry too much.
    sauterelledesil

    Answer by sauterelledesil at 11:17 AM on Apr. 25, 2009

  • most women get this occationally. It's normal so don't get worried. Actually most of the time its when your starting a period. EX. when your young and get your first period, it normally comes out a brownish tint the first time you ever get it. If you start a new BC it's also pretty common. I'm not sure medically why, but you could probably google it for that reason. But I do know it is normal.
    xxhazeldovexx

    Answer by xxhazeldovexx at 1:17 PM on Apr. 25, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Just for Fun
how do you turn siggys off?

Next question overall (Pregnancy)
Will drinking water help?

Recently Bumped in Fun & Games
36 more days!

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN